# SDR AALA201709299003

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 58,533 hours, 22,063 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SHOWED OPEN ON THE ECAM WITH DOOR CLOSED. PERFORMED OPERATIONAL TEST OF THE R1 DOOR IAW AMM 52-71-00, NO FAULTS FOUND.
